# SDR ABXA9900733

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701110502
- Condition: Delaminated
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP VANE DELAMINATED APPROXIMATELY 40 PERCENT.  REPAIRED UNIT COMPLETE.
